Methamphetamine And Hiv Meds Counteraction
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
The Robert James Frascino AIDS FoundationHello,You were (are?) a clinical research coordinator??? Yikes! (Damn good thing you are only coordinating and not designing clinical studies!)"Any nurse or clinician knows CMA like other stimulants causes spikes in CD4 T-cell... Read more »
Psychotherapist and AuthorI am very concerned that you are self medicating with crystal meth. You need a specialized drug treatment program to help you stop taking it. Until you are off of the crystal there is no way to accurately access the extent of whatever... Read more »
New York University, School of MedicineThere is considerable retrospective data implicating D4T as the cause for fat wasting, although all nucleosides can be responsible for this. See above messages, antioxidants might help like Co Q, riboflavin and carnitine. You can ask your MD about... Read more »
University of Minnesota, School of MedicineGood drug interaction data is lacking. Stocrine (efavirenz) is metabolized in the liver so there is a chance for an adverse drug interaction between either the efavirenz and/or crystal meth or GHB (liquid ectasy). There are scattered reports of... Read more »
Connect With Others
Posted by Anonymous, 2 RepliesI have been reading a lot lately about the many of us who became positive after a night of partying (mostly on CM) although I am sure there are many other party drugs that would take you there.
In my case, I was over 40 when I started. Never did... Read more »
Posted by Anonymous, 3 RepliesHello. I have known of my positive status for two years now. I was put on Epivir, Viread, and Sustiva in February of 2004. My labs are good, and I feel great, as my viral load is almost undetectable. This summer I have had some problems with... Read more »
Posted by Anonymoushi
has anyone experienced drugs like ecstasy, coke or ketamine while on HIV meds. Is this affecting the treatment ???
Read more »
Posted by dj1979, 1 ReplyI have a problem. I have been HIV+ for about 2 1/2 years, started on meds in Jan. this year due to falling CD4 (down to 227). Have had to make a couple med changes, currently on Combivir and Kaletra.
About a month ago I got a boil (or abscess, or... Read more »
Guides for People With HIV